Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Pityriasis and nicotine patches

Premium Questions

doctor1 MD

I was diagnosed with pityriasis (PLC) most of it has disappeared from the trunk, fore arms, palm ... patch where skin is disappearing some extra moist patch and dries and skin peels of is exprtemly ...

doctor1 MD

Dry patches that have spread in bikini area Symptoms: Dry patches around bikini area, not painful or itchy I have had these dry white patches around my bikini area. I am in no way sexually active. They don ...

doctor1 MD

patches and you have recommended below details. "Thanks for the pictures. I could see dry scaly,oval patches all over your back, arranged along the ribs in a christmas tree pattern, That is classical ...

doctor1 MD

I had spoken to Dr. Greetika XXXXXXX 5 days ago and said that it looks like I have pityriasis rosea ... writing now because my face has gotten worse. I m wondering if pityriasis rosea gets worse before it gets ...

doctor1 MD

I have a pre-employment nicotine screening tomorrow for a hospital. Since I haven't smoked in years, but I do use nicotine patches. Will this show up in the nicotine test? If so, will the hospital ...

Public Forum Discussions

doctor1 MD

I am a 28 year old male. I was diagnosed with pityriasis rosea last year. I ve had the rash ... a herald patch. It started out with mild patching that has progressively become worse. It is mainly on my ...

doctor1 MD

I currently have pityriasis rosea and I must admit it s driving me crazy! I ve been and seen various different doctors who all agreed it was PR started off with the herald patch on my chest ...

doctor1 MD

Hi, i have had pityriasis rocea for about 2 months now. It started with a herald patch on my scalp, and then expanded to having red, itchy spots all over my torso, back, legs and arms. the redness has cleared but now ...

doctor1 MD

Goodmorning Doctor. im suffering from pityriasis versicolor.The condition that causes small patches of the skin to become scaly and discoloured. I have discovered that it cant be spread from one person ...

doctor1 MD

Are there links between the gardasil vaccine and pityriasis rosea? My daughter had the vaccine and a few weeks later developed pityriasis rosea....first had the herald patch and now has rash all over ...

doctor1 MD

Hi. Over the last week or so i have been using nicotine patches during the day, taking them off ... not smoking nearly as much as i was without the patch during the day and don t plan on using this method ...

doctor1 MD

using the nicotine patch for 6 days now. im noticing today for the first time im getting toe cramps. i am getting tests done tomorrow and friday. are the cramps from the nicotine patch. i havent touched ...

doctor1 MD

Hi, I ve been using a nicotene patch for 33 days and haven t smoked in that time frame but Ive ... the patch off and will discontinue use of the patch to monitor further. I m 64 and never had high BP so ...

doctor1 MD

, on the day of my surgery I quit smoking (20 a day habit)and used nicotine patches. Surgery went well ... I removed the nicotine patch and regained smoking. Today I am feeling a bit better i have not felt ...

doctor1 MD

using the nicotine patch and since then I have had trouble sustaining an erection. I stopped using the nicotine patch yesterday and decided to quit cold turkey but I am still having trouble sustaining ...

Mobile Questions and Answers

doctor1 MD

use nicotine patches.

doctor1 MD

Difficult to comment without a picture. Vitiligo spot or pityriasis are possibilities.

doctor1 MD

This could be pityriasis versicolor...a fungal infection..please visit a dermatologist soon. hit thanks after reading